# SDR SWAA2021070727652

- Difficulty date: January 12, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767 TO 787; RBL 21TRANSITION ANGLE WED HAS CORROSION / REMOVED AND REPLACED P/N:146A8127U12 PER SRM 51-10-02. (INSPECTOR D96). SA-M326 ATTACHED. #A1164625
